MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTERLOCK?-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION INTERLOCK?-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number M001363650
Medical Device Problem Codes Stretched (1601); Failure to Advance (2524); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1 - initial reporter facility name: (b)(6).E1 - initial reporter address 1: (b)(6).Upon receipt at our post market quality assurance laboratory, visual inspection of the device revealed that the main coil and the delivery wire were returned with a rotating hemostatic valve (rhv).It was observed that the main coil was bent, stretched and detached at the coil arm section, moreover the main coil lost the form.Dimensional inspection of the main coil and delivery wire revealed the components were within specifications.No other issues were identified during the product analysis.
 
Event or Problem Description
Reportable based on device analysis completed on 15jul2025.The target lesion was located in the splenic artery.A 15mm x 40cm interlock?-35 coil was selected for embolization.During the procedure, a 5 f angiography catheter was used to deliver the coil with heparin saline infusion throughout, continuous flushing, and it was flushed prior to coil introduction.However, it could not continue to advance at the distal end of the catheter, and the problem still occurred after repeated attempts.The coil was withdrawn from the patient's body, and the procedure was successfully completed by replacing it with another of the same device.There were no patient complications as a result of this event.However, device analysis revealed a main coil detachment at the coil arm section.
 
Additional Manufacturer Narrative
Updated e1: initial reporter zip/post code.E1 - initial reporter facility name: (b)(6).E1 - initial reporter address 1: (b)(6).Upon receipt at our post market quality assurance laboratory, visual inspection of the device revealed that the main coil and the delivery wire were returned with a rotating hemostatic valve (rhv).It was observed that the main coil was bent, stretched and detached at the coil arm section, moreover the main coil lost the form.Dimensional inspection of the main coil and delivery wire revealed the components were within specifications.No other issues were identified during the product analysis.
 
Event or Problem Description

Brand Name
INTERLOCK?-35
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key22795570
Report Number2124215-2025-55357
Device Sequence Number15655515
Product Code KRD
UDI-Device Identifier08714729793144
UDI-Public(01)08714729793144(17)270523(10)34094935
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K133208
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001363650
Device Catalogue NumberM001363650
Device Lot Number0034094935
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/18/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2025
Supplement Date Received by Manufacturer11/02/2025
Initial Report FDA Received Date08/13/2025
Supplement Report FDA Received Date11/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age64 YR
Patient SexMale
Patient Weight69 KG